# SDR RAIA201907050001

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 43,419 hours, 26,690 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT AT 90 KIAS. MASTER WARNING SPOILERS OPEN---- LOG PAGE 382906  C/W HIGH ENERGY STOP INSP NO FAULTS FOUND- LOG PAGE 382907 CLEANED AND INSP SPOILER PROX SENSOR AND SYSTEM, OPS CHECK GOOD.
